# SDR GTIA000331

- Difficulty date: November 15, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N603CA
- Make and model: Doug MD-88
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: 93012 SECTION OF FLOOR TRACK LIGHTING OFF BY ROW 18.CORRECTIVE ACTION: RE-INSTALLED 2 FT SECTION OF FLOOR TRACK LIGHTING COVER. OK FOR SERVICE.
